# SDR HNAA0800103

- Difficulty date: March 16, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 39,913 hours, 43,566 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82950010143
- Condition: Leaking
- Location: Nr 1 Nacelle
- Part time: 39,913 hours, 43,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J, A
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM ABE, AT APPROX 200 FT THE CREW NOTICED THE ILLUMINATION CAUTION LIGHTS ASSOCIATED WITH THE NR 1 HYDRAULIC SYSTEM AT APPROX 400 FT.  THE CREW WAS ABLE TO VERIFY THAT THE NR 1 HYDRAULIC SYSTEM QUANTITY WAS AT ZERO.  THE CREW RETURNED TO THE FIELD AND SHUT THE ENGINES DOWN ON THE RUNWAY AND AWAITED THE GROUND CREW TO TOW THE AIRCRAFT BACK TO THE GATE.  ALL PAX ARE OK.  AFTER INVESTIGATION OF LEAK MX DISCOVERED EVIDENCE OF A FLASH FIRE UNDER PANEL 419AT, WITH WIRE COATINGS BURNED OFF.  LEAK ORIGINATED 8 INCHES OUTBOARD OF NACELLE UNDER PANEL 532AB.  PINHOLE FOUND IN HYDRAULIC LINE.  LINE WAS REPLACED WITH A TEMP FLEX LINE AND WIRING REPAIRED AFTER BEING FERRIED TO MDT.
